# SDR 99ZZZX774

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7063
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Pipe
- Part number: 117651121
- Condition: Warped
- Location: Exhaust
- Part time: 176 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL PIPE HAS EXCESSIVE WARPAGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
